# SDR REXA2021110400902

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FRAME AT FS 349 CORRODED BETWEEN STGR 25L AND 25R
"	"REMOVED AND REPLACED FRAME FS 349 24L-24R IAW CRJ SRM 57-42-06-001- 
001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01 WVAC EMP # 6027 
"
